Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner


Author: Stanley Osher
Journal: Bull. Amer. Math. Soc. 80 (1974), 705-708
MSC (1970): Primary 35L50, 35L30; Secondary 78A45
MathSciNet review: 0338574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L50, 35L30, 78A45

Retrieve articles in all journals with MSC (1970): 35L50, 35L30, 78A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13559-7
PII: S 0002-9904(1974)13559-7